Main Forums > Pre-HAART Long-Term Survivors

switching from Kaletra to novir & Reyataz

(1/1)

ubotts:
 ??? I have been on Kaletra for 5 yrs, but I did read up on it and it is not to good if you
want to keep the body fats down...
I was also on combiviar and had that switched to Truvada, for the same reason.

Are any long time survivor on these meds? If so, have they helped in stopping the phyical
body effects of your body fats and Lipo?

I was told that this would make a difference......I am really hoping so..

It wont change whats already damaged or altered on my body but it will
stop it from going any further...

At least thats what my new doctor say...

Any opinions here?

dixieman:
I was on kalentra and aerit... I had great numbers but, the side effects... fat loss and high cholesteral and triglycerides... plus constant runs... after 3 years I told the doctor it was enough... I found a new doctor and started atripila... fat that was lost has not came back... but, I am so glad to have relief from my previous regimen... hopefully the new meds will get you back on the road to recovery...

cayucosguy:
I've been on Reyataz/Norvir & Truvada for a little over two years ( I think  :-\ ).

There have been no nasty side-effects, no running to the toilet, nothing really to speak of.  I have gained some weight & have some fat, but I think that's more due to being 51 & not too active.  :D

Read up on the dosing requirements for the Reyataz.  You need to take it with a meal that contains a moderate fat content.  I normally just slather butter on a bagel and have a piece of bacon or sausage - just one though!

I would recommend this cocktail if you're not having a good time with the Kaletra.

Let me know what you decide and how it's going.

Vince

ubotts:
I was on Kaletra for 5 yrs...I got tired of getting fatter around my stomach area.
I was hoping this would at least halt it from progressing..

I dealt with the runs from Kaletra, and got over them, but just wanted a different cocktail because I am trying to get some fat off where it shouldn't be and put some fat
where it should be..Ya know what I mean..

The doctor did say on Rezatay or however u spell it..To eat non fatty foods..NOT
BACON..lol..

So I just have an English muffin, with some butter..and a cup of coffee..

I was hoping to stay the way I am, and not get any worse from lipo problems.
I don't know if this will help me in that department, but ill be damned if I don't try
new things to see if they work..

No side effects and all pills are taken in the morning, which is great because I don't have
to carry around a damn pill box..

I have gain 7 pds within a week...Maybe because I developed Cellulitis..
That's where you feet swell up and u cant even get your shoes on..Geesh..
Sometimes I wonder just how much I can take..
I have enough on my plate, or should I say Platter...because now they want to do
a biospy on my liver..I also am blessed with hep c...
Isn't life lovely...............I just make the best with what I have, what else can we do
Right??? ???

getbusyliving:
I have been on reyatz, truvada and norvir for three years.  All is well, no side effects, no fat gain or loss, only effect has been decrease in vl and increase in cd4. 

Good luck! 

Navigation

[0] Message Index

Go to full version